# SDR REXA2019061850907

- Difficulty date: February 5, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 31,834 hours, 30,666 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602683
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 605 IS CRACKED ON THE FWD SIDE JUST ABOVE AND BELOW STGR 9L, IN THE CARGO BAY.  REPAIRED CRACKS ON FRAME 605 ABOVE AND BELOW STGR96 IAW BOMBARDIER REO #601R-53-61-5214.
